# SDR FDEA201107012526

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N53402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO COMP RT TIEDOWN FITTING HAS CORROSION AT STA 720.  REPAIR CARRIED OUT ON TIE-DOWN FITTING AT STA 720 IAW EA F-5340-150728.  REPAIR IS CLASSIFIED AS MAJOR.
